Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes loss of sensation on feet?

Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

default
Posted on Mon, 25 Aug 2014 in Brain and Spine
Question: Hi, a few days ago I started having a loss of sensation in the center toes of both my feet. There is no pain but it is a general loss of feeling that raidiates towards the balls of my feet. It is more evident on my left foot.
doctor
Answered by Dr. Shruti Rijhwani 32 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Your symptom is not very specific to a medical condition, but considering your age there is a possibility of peripheral neuropathy as it is involving both feet .

I think you should start taking a multivitamin tablet and get random blood sugar, Vitamin b12 , Serum TSH and NCV done to look for the cause . In case you take alcohol you should try to cut it down. You will need to see a neurologist for the same . Cause needs to be determined before starting any treatment as correction of cause will correct the problem.

Take care.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Vitamin b12

doctor1 MD

i am masturation since 10 years for the age of 16 and nearly in have hyper dark circle
for 5 years my
name pavan
age 26
my weight is 95 kgs
b12 is 127 and vitamin d is also low 20.2
overall colestrol is 6.6
bp is 140/80 i am takin multi vitamin i am feeling good energitic but hyper dark circles are not going pl help

doctor1 MD

HI,

I'm 28 yr old female, i have hair fall problem from past 3 to 4 years. My hair started thinning only in the front. I used several lotions like ervamatine, hair for u, for some days it was fine & later it gave me side effects like dandruff skin problems like acne. Recently i consulted a dermatologist where she asked me to take thyroid, blood test & ultra sound ( abdomon) all the tests was fine for me except for deficiency in Vitamin B12 & vitamin D. I was prescribed with Anaphase shampoo & neoptide spray. I'm still worried if this would solve my problem. Will neoptide spray has any side effects before i go ahead & use i wanted to be 100% sure. If i have to use them should i sue these products for life long?Please advise.

doctor1 MD

My legs are very weak suddenly and don't feel like doing anything not getting any energy in my whole body. my blood reports are normal.hemoglobin is ok,vitamin d b12 is fine. Blood tests are ok. Don't know if it can be related to any nerve problems. Also I did have hi thyroid but now it's all normal.

doctor1 MD

I have been tested for diabetes n am not diabetic. My mouth is sometimes dry and i drink a lot of water and eat a lot of ice. I have been diagnosed as being anemic and Vitamin B12 deficient for which I am being treated. There is one thing I do not understand , why do I pass urine as soon as I drink any liquid?

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I am a 65 year old female. In the past two months I've been experiencing progressive numbness and tingling in my left hand. Initially, the numbness was just in the tip of my thumb; now it is my thumb, index and middle finger and progressing down...

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor studies of the bilateral peroneal nerves revealed diminished CMAP amplitudes throughout, but normal...